# SDR ABXA9701781

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9911941
- Condition: Corroded
- Location: Bs 1132-1143
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL BETWEEN CANTED FRAME AT STA 1132 AND 1143, LONGERON 20R CORRODED BEYOND LIMITS.  REPAIRED IAW DACO DWG 9911946, SRN 51-60-0, 51-30-2 AND 5-30-5.
